I was wondering if someone could give me some information, I have already been to a&e and was told I had an ‘early onset UTI’ was prescribed Macrobid for 3 days. I still felt awful and had an appointment with my GP, she said the UTI stick lit up like Christmas tree lights, I was already worried and that made it worse. I am on day 3 of trimethoprim and I’ve started to get lower abdominal pain (could also maybe be pain in overuse), I have health anxiety and have no convinced myself that this isn’t normal and I have sepsis. Any advice or what would be really recommended as I am starting to lose faith in going to see GP?
Trimethoprim causing abdominal pain?
Question posted by Georgiia on 28 Aug 2021
Last updated on 28 August 2021 by Lostmymarbles100
I have recurring UTI since 2005. I've been taking trimethoprim for over 10 years as a preventative. I have never had an issue, but that doesn't mean you aren't. It might be that the pain is from the UTI and it's still raging. Maybe the meds aren't strong enough if the infection was that bad. Call your Dr for advise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.